MathSciNet Relay Station
MathSciNet bibliographic data
MR2141861 (2006b:93171) 93D05 (93C23 93C55)
Fridman, E.; Shaked, U. Stability and guaranteed cost control of uncertain discrete delay systems. Internat. J. Control 78 (2005), no. 4, 235–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement